# SDR SWAA2023080976093

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS312+5 RBL30 WL208.<[01] VERIFIED APPLICABILITY FOR SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1;[02] CRACK FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 PAR. 4.B.(1).(A). FIG 105; DETAIL A. REMOVED INTERCOSTAL FROM BS312 - BS328; RBL30; WL208 PER SRM 51-40-02-0G-0. RECEIVED FROM TOOL ROOM NEW INTERCOSTAL P/N 141A5410U12. LOCATED AND DRILLED PER SRM 51-40-05-0G-0 AND BOEING DWG. 141A5400; OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #1; #2. VERIFIED OK TO INSTALL NEW INTERCOSTAL.;[04] INSTALLED INTERCOSTAL BETWEEN BS312 - BS328; RBL30; WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400.;[05] VERIFIED CORRECTIVE ACTION #4.;[06] VERIFIED MEASUREMENTS.
